Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A fixed point theorem in partially ordered sets and some applications to matrix equations


Authors: André C. M. Ran and Martine C. B. Reurings
Journal: Proc. Amer. Math. Soc. 132 (2004), 1435-1443
MSC (2000): Primary 47H10; Secondary 15A24, 54H25
Published electronically: September 18, 2003
MathSciNet review: 2053350
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analogue of Banach's fixed point theorem in partially ordered sets is proved in this paper, and several applications to linear and nonlinear matrix equations are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10, 15A24, 54H25

Retrieve articles in all journals with MSC (2000): 47H10, 15A24, 54H25


Additional Information

André C. M. Ran
Affiliation: Afdeling Wiskunde, Faculteit der Exacte Wetenschappen. Vrije Universiteit Amsterdam, De Boelelaan 1081a, 1081 HV Amsterdam, The Netherlands
Email: ran@cs.vu.nl

Martine C. B. Reurings
Affiliation: Afdeling Wiskunde, Faculteit der Exacte Wetenschappen. Vrije Universiteit Amsterdam, De Boelelaan 1081a, 1081 HV Amsterdam, The Netherlands
Email: mcreurin@cs.vu.nl

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07220-4
PII: S 0002-9939(03)07220-4
Received by editor(s): June 19, 2002
Received by editor(s) in revised form: January 8, 2003
Published electronically: September 18, 2003
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society